# SDR 2001UALA00157

- Difficulty date: February 25, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 8,437 hours, 3,003 cycles
- Engine: Pwa PW4052
- System (JASC): 2730 · Elevator Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Elevator
- Component: -
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON LANDING NOSE PITCHED UP WITHOUT YOKE DISPLACEMENT.  *S/D*  UNABLE TO DUPLICATE PITCH-UP CONDITION.  ACCOMPLISHED FULL ELEVATOR AND SPOILER OPERATIONAL CHECKS PER MM'S.  ACCOMPLISHED MECHANICAL CHECKS OF FLAP AND AILERON SYSTEMS.  REVIEWED INFORMATION FROM FLIGHT DATA RECORDED.  ACCOMPLISHED MINIMUM THREE TEST FLIGHTS WITH WING OBSERVERS.  ALL OPS CHECKS NORMAL.  NO SIGNIFICANT FINDINGS OR FAILURES NOTED.
